# SDR IXXA06SMN123S

- Difficulty date: May 11, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: T/E Flap
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LEFT HAND WING INBOARD FLAP PLATING HAS NON STANDARD REPAIR FROM STATIONS XW 122.000 TO XW 125.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-7-1 FIG 1.  REMOVED EXISTING PLATING WITH NON-STANDARD REPAIR IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21. FABRICATED NEW PLATING IAW DC-8 SRM 57-7-1 FIG 1 ITEM F. CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED NEW SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED NEW PLATING IAW DC-8 SRM 51-1-21
